Hello, apparently my ovulation was on the 5th of November and I had uprotected sex on the 6th of November. It was my first sex and after I felt bad tummy pain.I took Ellaone after 3 days (9.11). After the pill the pain went away but now few days after I feel always tired,have discharge,and my moods are changing very fast, also my breast are bigger. Sometimes my tummy still hurts.Is there a big chance of getting pregnant?
No responses have yet been posted. Add your response to this question.
- ella Information for Consumers
- ella Information for Healthcare Professionals (includes dosage details)
- Side Effects of ella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2014 • 1 answer
Posted 21 Jul 2016 • 0 answers
Posted 16 Aug 2016 • 0 answers
Ok I had sex on my ovulation date and take a morning after pill like 8 hours after and had relation?
Posted 25 Oct 2016 • 0 answers
Posted 24 Jan 2017 • 0 answers